# SDR CALA2025051504682

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 128,936 hours, 19,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 2L AND 2R SLIDE PRESSURE GUAGES INDICATE IN THE RED. PERFORMED CHECK REF. AMM TASK 25-66-99-702-001, GOOD FOR SERVICE.CK REF.
